# SDR GTIA040829

- Difficulty date: November 1, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N584NK
- Make and model: Airbus A321-211
- Aircraft serial: 1408
- Engine: Iae V2533A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

LP NR 2907041; SHUTDOWN RT ENGINE, AIR RETURN.  RT ENGINE COMPRESSOR STALL ON T/O AFTER V1, PULLED THROTTLE TO IDLE.  TRIED ADVANCING POWER AGAIN ANOTER COMPRESSOR STALL AT ABOUT 1.3 EPR, FLEW SINGLE ENGINE APPROACH AND LANDING.  REMOVED AND REPLACED RT ENGINE.
